# SDR MASA200600680

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,566 hours, 15,307 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6260 PHX - RIGHT FLIGHT SPOILER CAUTION MESSAGE AFTER THE 3A PUMP WAS TURNED ON.  SHIMMED RT FLIGHT SPOILER PANEL AND ADJUSTED RT PCU.
